# SDR VOX2007F00000

- Difficulty date: April 4, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N740PB
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 657
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB3TN5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Damaged
- Location: Right Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER RT COWLING CAME OPEN IN FLIGHT.  RECOMMEND INSTALLING 2 SCREWS AT LEADING EDGE OF COWLING TO PREVENT THIS HAPPENING.  (K)
